# SDR AALA971516

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND .5 INCH CRACK IN OUTBOARD RADIUS OF 1183 VERTICAL BEAM RBL 36 AT WL 238.  STOP DRILLED CRACK AND INSTALLED DOUBLER PR SB 727-53-0192 DATED 2-22-93 DRAWING 65C34406.  (M)
